Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 64, Pages 4025-4031
http://dx.doi.org/10.1155/S0161171203303345

Ingham Tauberian theorem with an estimate for the error term

1Instituto de Matemáticas, Universidad Nacional Autónoma de México, Morelia, A.P. 61-3 (Xangari), Morelia, Michoacán 58089 , Mexico
2Instituto de Matemáticas, Universidad Nacional Autónoma de México, Cuernavaca, A.P. 273, Cuernavaca, Morelos 62251, Mexico

Received 1 March 2003; Revised 9 May 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. P. Balanzario and E. Marmolejo-Olea, “Ingham Tauberian theorem with an estimate for the error term,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 64, pp. 4025-4031, 2003. doi:10.1155/S0161171203303345